MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX THERMOVENT HME SYSTEMS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX THERMOVENT HME SYSTEMS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/585/000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product was missing the barcode.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).The device history record (dhr) review is at supplier.No product sample was received; therefore, visual and functional testing could not be performed.The investigation of this complaint was done based on photo.Picture received showed portions of the barcode were missing and the printing quality was poor.The product is no longer produced at supplier, no supplier notification sent.The root cause was related to the supplier labelling process.No further action will be taken.

Brand Name
PORTEX THERMOVENT HME SYSTEMS
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
no 678 gubei road
minneapolis, MN 55442
MDR Report Key15668536
Report Number3012307300-2022-26166
Device Sequence Number17766572
Product Code CAH
UDI-Device Identifier15019315083440
UDI-Public15019315083440
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/585/000
Device Catalogue Number100/585/000
Device Lot Number5651937
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown